Support group for people who have Gerd, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
As a result of seizures for more than 30 years, I now have the problem of acid reflux. I must do something as its upsetting my system too much, but nervous to take medication. What to do?
Post created 23 hours 4 min ago
Hot flashes all day
Post created 1 day 17 hours ago
Hi guys! I'm recently diagnosed with SOD type II. My pressures were measured via manometry to be 240 (and they should be 40 tops). I've been having lots of RUQ pain, nausea after eating, pale stools, and BLOATING. I've also noticed that I tend to have SOD flare ups whenever I have a bout of gastritis and GERD as well. Anyone else have these problems?
Post created 2 weeks 7 hours ago
do certain foods make it worse if so what are they please?
Post created 2 weeks 8 hours ago
I would just like to say that I was first on the drug Forteo for my osteoporosis.
It is a daily injection. After 2 weeks I had so much nausea I could barely eat and also had heartburn.
I came off that and my doctor recommended Prolia. Took my first injection on October 24th. I did not look at side effects after the terrible time I had on Forteo. A good friend has been on Prolix for 2 years and no side effects. So I hoped for the best. However my heartburn has gotten so bad if I didn't know amy better I would have thought I was having a heart attack. I had a barium swallow and blood work which showed no cause for the heartburn. I myself have 2 cups a coffee a day, which I stopped taking Thanksgiving Day to see if that would help. It has not. So just for the fun of it I googled heartburn and Prolia and there it was listed as a side effect. What a disaster.
Post created 2 weeks 1 day ago
I was wondering if someone can help me. I have systemic candida which has been really hard to get rid of. To top it off, I take suboxone for pain. Has anyone noticed if the suboxone made the candida symptoms worse?
Question created 2 weeks 2 days ago
I have recently started taking sulfasalizine for RA. I also take Methotrexate and Plaquinil and Nexium. Since starting the sulfa drug I have extreme acid reflux. Nothing I try to take to relieve it is helping. Is this common with sulfasalizine and will it get better after I have been on it for a longer period of time?
Question created 2 weeks 3 days ago
I take Cellcept for Myasthenia Gravis. My dosage is 1500mg daily. Heartburn is bad. Every day the heartburn feels like its burning a hole right through my stomach. My doctor prescribed 300mg of Zantac every night to help this situation. The Zantac helps for the night but every day the burning begins.
The first drug I took with this disease caused constant vomiting and diarrhea. This is why I ended up on Cellcept. There are not a lot of drugs for Myasthenia Gravis.
Does anyone have ideas about living through another possible 6 months on drug? Sure messes with life.
Post created 2 weeks 6 days ago
Just started alinia for Lyme disease. I am 60 yrs old. What are my options to get relief from the constant throat burning. I don’t like taking an acid blocker because of gi issues with lyme. Does this eventually go away.
Post created 3 weeks 1 day ago
On maintenance rituxan week two after treatment have heartburn discomfort stomach along with diarrhea and acid type stool. Anyone experience this.
Post created 3 weeks 3 days ago
- Page 1